# SDR DALA2024052805542

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 99,968 hours, 21,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1702 CREW REST EXIT SIGN INOP. CORRECTIVE ACTION: R/R CREW REST EXIT SIGN PER B767-300 AMM 33-51.OPS OK (5644758)
